# SDR A6WA201040276

- Difficulty date: March 23, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 16,733 hours, 15,781 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER APU START UP JET-A SMELL IN COCKPIT.  R & R PACK NR 1 COALESCER IAW 21-51-13 IAW AMM 21-51-13.  OPS CHECK GOOD, SUSPECT APU OVER OIL SERVICED, CLEANED UP OIL, NO LEAKS.
